SciELO - Scientific Electronic Library Online

vol.32 issue2Quenching analysis for a nonlocal diffusion equation with absorption termThe work of Leslie Valiant: alle die Strassen führen nach Strassen author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Integración

Print version ISSN 0120-419X

Integración - UIS vol.32 no.2 Bucaramanga July/Dec. 2014


Jacobson's conjecture and skew PBW


Universidad Nacional de Colombia, Departamento de Matemáticas, Bogotá, Colombia.

Abstract. The aim of this paper is to compute the Jacobson's radical of skew PBW extensions over domains. As a consequence of this result we obtain a direct relation between these extensions and the Jacobson's conjecture, which implies that skew PBW extensions over domains satisfy this conjecture.

Keywords:Noncommutative rings, Jacobson's radical, skew PBW extensions.
MSC2010: 16N20, 16N40, 16W70, 16N60, 16S32, 16S36.

Conjetura de Jacobson y extensiones PBW torcidas

Resumen. El propósito de este artículo es calcular el radical de Jacobson de las extensiones PBW torcidas sobre dominios. Como consecuencia de este resultado obtenemos una relación directa entre estas extensiones y la conjetura de Jacobson, lo cual nos permite mostrar que las extensiones PBW torcidas sobre dominios satisfacen esta conjetura.

Palabras claves: Anillos no conmutativos, radical de Jacobson, extensiones PBW torcidas.

Texto Completo disponible en PDF


[1] Cauchon G., "Sur l'intersection des puissances du radical d'un T -anneau noethérien", C. R. Acad. Sci. Paris Sér. A 279 (1974), 91-93.         [ Links ]

[2] Cauchon G., "Les T-anneaux, la condition (H) de Gabriel et ses consequences", Comm. Algebra 4 (1976), no. 1, 11-50.         [ Links ]

[3] Gallego C. and Lezama O., "Gröbner bases for ideals of ù - PBW extensions", Comm. Algebra 39 (2011), no. 1, 50-75.         [ Links ]

[4] Goodearl K.R. andWarfield R.B. Jr., An introduction to noncommutative Noetherian rings, Second edition. London Mathematical Society Student Texts, 61, Cambridge University Press, Cambridge, 2004.         [ Links ]

[5] Herstein I.N., "A counterexample in Noetherian rings", Proc. Nat. Acad. Sci. 54 (1965), 1036-1037.         [ Links ]

[6] Hinchclife O.G., Diffusion Algebras, Thesis (PhD), University of Sheffield, Sheffield, 2005, 119 p.         [ Links ]

[7] Jacobson N., "The radical and semi-simplicity for arbitrary rings", Amer. J. Math. 67 (1945), 300-320.         [ Links ]

[8] Jacobson N., "Structure of rings", in American Mathematical Society, Colloquium Publications, vol. 37, AMS 190, Hope Street, Prov., R.I., 1956, 263 p.         [ Links ]

[9] Jategaonkar A.V., "Left principal ideal domains", J. Algebra 8 (1968), 148-155.         [ Links ]

10] Jategaonkar A.V., "A counter-example in ring theory and homological algebra", J. Algebra 12 (1969), 418-440.         [ Links ]

[11] Jategaonkar A.V., "Jacobson's conjecture and modules over fully bounded Noetherian rings", J. Algebra 30 (1974), 103-121.         [ Links ]

[12] Jategaonkar A.V., "Noetherian bimodules", in Proceedings of the Conference on Noetherian Rings and Rings with Polynomial Identities, University of Leeds (1979), 158-169.         [ Links ]

[13] Jategaonkar A.V., "Solvable Lie algebras, polycyclic-by-finite groups and bimodule Krull dimension", Comm. Algebra 10 (1982), no. 1, 19-69.         [ Links ]

[14] Kaplansky I., Commutative rings, Allyn and Bacon, Boston, 1970.         [ Links ]

[15] Lam, T.Y., A First Course in Noncommutative Rings, Second edition, Grad. Texts in Math. 131, Springer-Verlag, New York, 2001.         [ Links ]

[16] Lenagan T.H., "Noetherian rings with Krull dimension one", J. Lond. Math. Soc. (2) 15 (1977), no. 1, 41-47.         [ Links ]

[17] Lezama O. and Reyes A., "Some homological properties of skew PBW extensions", Comm. Algebra 42 (2014), no. 3, 1200-1230.         [ Links ]

[18] McConnell J.C. and Robson J.C., Noncommutative Noetherian Rings, Grad. Studies in Math. 30, AMS, 2001.         [ Links ]

[19] Reyes A., "Ring and module theoretic properties of skew PBW extensions", Thesis (Ph.D.), Universidad Nacional de Colombia, Bogotá, 2013, 142 p.         [ Links ]

[20] Rosenberg A.L., "Noncommutative algebraic geometry and representations of quantized algebras", in Mathematics and its Applications 330, Kluwer Academic Publishers Group, Dordrecht, 1995.         [ Links ]

[21] Schelter W., "Essential extensions and intersection theorems", Proc. Amer. Math. Soc. 53 (1975), no. 2, 328-330.         [ Links ]

Received: 17 April 2014, Accepted: 24 May 2014.
To cite this article: A. Reyes, Jacobson's conjecture and skew PBW extensions, Rev. Integr. Temas Mat.
32 (2014), no. 2, 139-152.